zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact solutions of some coupled nonlinear partial differential equations using the homotopy perturbation method. (English) Zbl 1189.65259
Summary: The purpose of this study is to introduce a modification of the homotopy perturbation method using Laplace transform and Padé approximation to obtain closed form solutions of nonlinear coupled systems of partial differential equations. Two test examples are given; the coupled nonlinear system of Burger equations and the coupled nonlinear system in one dimensional thermoelasticity. The results obtained ensure that this modification is capable of solving a large number of nonlinear differential equations that have wide application in physics and engineering.
MSC:
65M99Numerical methods for IVP of PDE
References:
[1]Abbasbandy, S.: Iterated he’s homotopy perturbation method for quadratic Riccati differential equation, Applied mathematics and computation 175, 581-589 (2006) · Zbl 1089.65072 · doi:10.1016/j.amc.2005.07.035
[2]Ganji, D. D.: Assessment of homotopy–perturbation and perturbation methods in heat radiation equations, International communications in heat and mass transfer 33, No. 3, 391-400 (2006)
[3]Ganji, D. D.; Sadighi, A.: Application of he’s homotopy-perturbation method to nonlinear coupled systems of reaction-diffusion equations, International journal of nonlinear sciences and numerical simulation 7, No. 4, 411-418 (2006)
[4]Gorji, M.; Ganji, D. D.; Soleimani, S.: New application of he’s homotopy perturbation method, International journal of nonlinear sciences and numerical simulation 8, No. 3, 319-328 (2007)
[5]He, J. H.: A simple perturbation approach to Blasius equation, Applied mathematics and computation 140, No. 2–3, 217-222 (2003) · Zbl 1028.65085 · doi:10.1016/S0096-3003(02)00189-3
[6]He, J. H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons and fractals 26, 695-700 (2005) · Zbl 1072.35502 · doi:10.1016/j.chaos.2005.03.006
[7]He, J. H.: Homotopy perturbation method for solving boundary value problems, Physics letters A 350, 87-88 (2006) · Zbl 1195.65207 · doi:10.1016/j.physleta.2005.10.005
[8]He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems, International journal of nonlinear science and numerical simulation 6, 207-208 (2005)
[9]He, J. H.: The homotopy perturbation method for nonlinear oscillators with discontinuities, Applied mathematics and computation 151, 287-292 (2004) · Zbl 1039.65052 · doi:10.1016/S0096-3003(03)00341-2
[10]Liao, S.: Comparison between the homotopy analysis method and homotopy perturbation method, Applied mathematics and computation 169, 1186-1194 (2005) · Zbl 1082.65534 · doi:10.1016/j.amc.2004.10.058
[11]Rafei, M.; Ganji, D. D.: Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method, International journal of nonlinear sciences and numerical simulation 7, No. 3, 321-328 (2006)
[12]Sadighi, A.; Ganji, D. D.: Solution of the generalized nonlinear Boussinesq equation using homotopy perturbation and variational iteration methods, International journal of nonlinear sciences and numerical simulation 8, No. 3, 435-443 (2007)
[13]Abbasbandy, S.; Darvishi, M. T.: A numerical solution of burger’s equation by modified Adomian method, Applied mathematics and computation 163, 1265-1272 (2005) · Zbl 1060.65649 · doi:10.1016/j.amc.2004.04.061
[14]Abbasbandy, S.: A numerical solution of Blasius equation by Adomian’s decomposition method and comparison with homotopy perturbation method, Chaos, solitons and fractals 31, 257-260 (2007)
[15]Adomian, G.: A review of the decomposition method in applied mathematics, Mathematical analysis and applications 135, 501-544 (1988) · Zbl 0671.34053 · doi:10.1016/0022-247X(88)90170-9
[16]Adomian, G.: Nonlinear stochastic systems and applications to physics, (1989)
[17]Babolian, E.; Biazar, J.: On the order of convergence of Adomian method, Applied mathematics and computation 130, 383-387 (2002) · Zbl 1044.65043 · doi:10.1016/S0096-3003(01)00103-5
[18]El-Sayed, S. M.; Kaya, D.: On the numerical solution of the system of two dimensional burger’s equations by the decomposition method, Applied mathematics and computation 158, 101-109 (2004) · Zbl 1061.65099 · doi:10.1016/j.amc.2003.08.066
[19]Jr., G. A. Barker: Essentials of Padé approximants, (1975)
[20]R.S. Murray, Laplace Transform, in: Schaum’s Outline Series, New York, 1981
[21]Wazwaz, A. M.: A comparison between Adomian decomposition method and Taylor series method in the series solution, Applied mathematics and computation 97, 37-44 (1998) · Zbl 0943.65084 · doi:10.1016/S0096-3003(97)10127-8
[22]Sweilam, N. H.; Khader, M. M.; Al-Bar, R. F.: Numerical studies for a multi-order fractional differential equation, Physics letters A 371, 26-33 (2007) · Zbl 1209.65116 · doi:10.1016/j.physleta.2007.06.016
[23]Tari, H.; Ganji, D. D.; Rostamian, M.: Approximate solutions of K (2, 2), KdV and modified KdV equations by variational iteration method, homotopy perturbation method and homotopy analysis method, International journal of nonlinear sciences and numerical simulation 8, No. 2, 203-210 (2007)
[24]Yusufoglu, E.: Homotopy perturbation method for solving a nonlinear system of second order boundary value problems, International journal of nonlinear sciences and numerical simulation 8, No. 3, 353-358 (2007)
[25]Sweilam, N. H.; Khader, M. M.: Variational iteration method for one dimensional nonlinear thermo-elasticity, Chaos, solitons and fractals 32, 145-149 (2007) · Zbl 1131.74018 · doi:10.1016/j.chaos.2005.11.028